Click on a tab to reveal the questions for each section. Click on a question to reveal the answer.
If you cannot find an answer to your question, click here to contact us.
Click here to Save $2.00 on Aleve-D
Aleve-D contains naproxen sodium and extended release pseudoephedrine. Naproxen sodium is an effective long-acting analgesic that relieves headaches, body aches and pains, and fever that may result from a cold. The Pseudoephedrine HCL in Aleve-D is an extended release nasal decongestant and works by promoting sinus drainage, decreasing swelling of the nasal mucosa, and reducing sinus pressure.
Aleve-D lasts up to 12 hours because naproxen sodium is an inherently long-lasting pain reliever and the pseudoephedrine component is specially formulated to provide extended relief for up to 12 hours with just one pill.
Yes. Aleve-D does not contain an anti-histamine and is therefore considered to be "non-drowsy."
There are two active ingredients: naproxen sodium 220 mg and extended release pseudoephedrine HCL 120 mg.
Naproxen sodium is an analgesic and is indicated for the temporary relief of minor aches and pains due to the common cold, for the temporary reduction of fever, and for the relief of other types of mild to moderate pain.
No, the two products should not be taken at the same time. The total daily limit for naproxen sodium (660 mg) must be observed.
This product is safe and effective when used as directed. Although most people do not experience any problems while taking Aleve-D, it is possible for side effects to occur.
Common side effects seen with Aleve-D are: dizziness, drowsiness, headache, lightheadedness, nausea, nervousness, palpitations, sleeplessness and vomiting. When side effects of Aleve-D do occur, in most cases, they are minor and do not require medical attention.
More serious, though rare effects seen with Aleve-D include severe allergic reactions, gastrointestinal ulcers and gastrointestinal bleeding. If an allergic reaction or bleeding event occurs, stop use and seek medical help right away.
If you have experienced any side effect, you should speak with your health care provider about continuing to take Aleve-D. See package labeling for complete information and warnings.
Click here to use the Product Locator tool at BayerCare.com to find an Aleve-D product in a store near you.
Aleve-D is available behind the pharmacy counter without a prescription.
Nasal congestion can result from inflammation of the lining of the nasal passages. It is caused by a swelling of the blood vessels, excess fluid in the tissues, and an increased secretion of mucus.
Congestion of the membrane lining of the nasal passages results most commonly from upper respiratory infections caused by a wide variety of viruses, for example the common cold. It may also be caused by pollens and other irritants in the air.
Pressure in the sinuses results from an accumulation of fluids and a swelling of the blood vessels in the mucus membrane lining of the sinuses.
Sinus pressure may be one of the many symptoms of the common cold. In addition to sinus pressure, symptoms of a cold may include coughing, sneezing, nasal congestion, headache, minor body aches and fever.
A cold usually lasts approximately 7 days. Clinical signs and symptoms vary from person to person and may include: sinus pressure, minor body aches, headache, nasal and sinus congestion, and fever. Your cold symptoms should improve after 2 or 3 days of treatment.
Handwashing is the most effective way to prevent colds. If possible, one should avoid close, prolonged exposure to persons who have colds. Daily diets should include foods such as fresh, dark-colored fruits and vegetables, which are rich in antioxidants and other important food chemicals that help support the immune system. Viruses causing the cold can survive up to three hours outside the nasal passages on inanimate objects and skin. Therefore, cleaning household surfaces with disinfectant might help prevent the spread of infection.
Yes. Colds are caused by more than 200 different viruses. These viruses are spread by person-to-person contact through contaminated secretions on the fingers and hands, and through particles in the air from sneezing and coughing.